×

zbMATH — the first resource for mathematics

Une note sur la propriété de prefixe. (French) Zbl 0379.68057

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. V. Book, On languages with a certain prefix property,Math. Syst. Theory 10 (1977), 229–237. · Zbl 0358.68107 · doi:10.1007/BF01683274
[2] M. Latteux, Cônes rationnels commutativement clos,R.A.I.R.O. Informatique Théorique 11 (1977), 29–51.
[3] M. Nivat, Mots infinis engendrés par une grammaire algébrique, à paraître dansR.A.I.R.O. Informatique Théorique. · Zbl 0371.68025
[4] F. Rodriguez, Une double hiérarchie infinie de langages vérifiables,R.A.I.R.O. (Série rouge)9 (1975), 5–19. · Zbl 0352.68088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.